Blumensath, Achim - Regular Tree Algebras

lmcs:4747 - Logical Methods in Computer Science, February 13, 2020, Volume 16, Issue 1 - https://doi.org/10.23638/LMCS-16(1:16)2020
Regular Tree Algebras

Authors: Blumensath, Achim

We introduce a class of algebras that can be used as recognisers for regular tree languages. We show that it is the only such class that forms a pseudo-variety and we prove the existence of syntactic algebras. Finally, we give a more algebraic characterisation of the algebras in our class.


Volume: Volume 16, Issue 1
Published on: February 13, 2020
Submitted on: August 13, 2018
Keywords: Computer Science - Formal Languages and Automata Theory


Share

Consultation statistics

This page has been seen 140 times.
This article's PDF has been downloaded 87 times.